# SDR C2XA97IA046

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400240
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 21 LEFT WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE STRINGER USING A SPLICE REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
